Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 15, NWS Jacksonville, FL

February 12, 20117 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Feb 12, 2011, 3:10 PM EST for 7 counties in Florida. It took effect at Feb 13, 2011, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2011, 3:10 PM EST (20:10 UTC)
In effect from
Feb 13, 2011, 11:00 AM EST
Expired
Feb 13, 2011, 7:00 PM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -188 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2544 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-188 m²/s²
0-3 km storm-relative helicity
-95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WWUS82 KJAX 122010
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EST SAT FEB 12 2011

FLZ020>025-030>033-035>038-040-131115-
/O.UPG.KJAX.FW.A.0016.110213T1600Z-110214T0000Z/
/O.NEW.KJAX.FW.W.0015.110213T1600Z-110214T0000Z/
/O.NEW.KJAX.FW.A.0017.110214T1700Z-110214T2300Z/
/O.CON.KJAX.FW.W.0014.000000T0000Z-110213T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
310 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY DUE TO
LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON DUE TO LOW
RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST SUNDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT MONDAY AFTERNOON.

REMAINDER OF TODAY...RELATIVE HUMIDITIES WILL REMAIN BELOW 35
PERCENT UNTIL 7 PM THIS EVENING. 

SUNDAY...DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM RELATIVE
HUMIDITY VALUES TO BOTTOM OUT IN THE 20 TO 25 PERCENT RANGE AGAIN.
RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR
A DURATION OF 6 TO 8 HOURS.

MONDAY...DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM RELATIVE
HUMIDITY VALUES TO BOTTOM OUT AROUND 30 PERCENT MONDAY AFTERNOON.
RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR
A DURATION OF 4 TO 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JDS
4 follow-up statements
814 
WWUS82 KJAX 130001
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
701 PM EST SAT FEB 12 2011

FLZ020>025-030>033-035>038-040-131515-
/O.EXP.KJAX.FW.W.0014.000000T0000Z-110213T0000Z/
/O.CON.KJAX.FW.W.0015.110213T1600Z-110214T0000Z/
/O.CON.KJAX.FW.A.0017.110214T1700Z-110214T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
701 PM EST SAT FEB 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

ON SUNDAY A DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM
RELATIVE HUMIDITY VALUES TO BOTTOM OUT IN THE 20 TO 25 PERCENT
RANGE AGAIN. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW
35 PERCENT FOR A DURATION OF 6 TO 8 HOURS.

ON MONDAY A DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM
RELATIVE HUMIDITY VALUES TO BOTTOM OUT AROUND 30 PERCENT MONDAY
AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35
PERCENT FOR A DURATION OF 4 TO 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
433 
WWUS82 KJAX 130644
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
144 AM EST SUN FEB 13 2011

FLZ020>025-030>033-035>038-040-132200-
/O.CON.KJAX.FW.W.0015.110213T1600Z-110214T0000Z/
/O.CON.KJAX.FW.A.0017.110214T1700Z-110214T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
144 AM EST SUN FEB 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
MONDAY AFTERNOON. 

TODAY...A DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM RELATIVE
HUMIDITY VALUES TO BOTTOM OUT IN THE 20 TO 25 PERCENT RANGE AGAIN.
RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW 35 PERCENT FOR
A DURATION OF 6 TO 8 HOURS.

MONDAY...LINGERING DRY AIR MASS OVER THE REGION WILL ALLOW MINIMUM
RELATIVE HUMIDITY VALUES TO BOTTOM OUT IN THE 25 TO 30 PERCENT
RANGE MONDAY AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO
DROP BELOW 35 PERCENT FOR A DURATION OF 4 TO 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
320 
WWUS82 KJAX 131943
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EST SUN FEB 13 2011

FLZ020>025-030>033-035>038-040-141045-
/O.UPG.KJAX.FW.A.0017.110214T1700Z-110214T2300Z/
/O.NEW.KJAX.FW.W.0016.110214T1700Z-110214T2300Z/
/O.CON.KJAX.FW.W.0015.000000T0000Z-110214T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
243 PM EST SUN FEB 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST MONDAY DUE TO
LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY.

REST OF TODAY...RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT
UNTIL 7 PM THIS EVENING.

MONDAY...MAX TEMPERATURES AROUND 70 DEGREES COMBINED WITH LINGERING
DRY AIR WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT
IN THE 25 TO 30 PERCENT RANGE MONDAY AFTERNOON. RELATIVE HUMIDITY
VALUES WILL DROP BELOW 35 PERCENT FOR A DURATION OF 4 TO 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

JDS
574 
WWUS82 KJAX 140006
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EST SUN FEB 13 2011

FLZ020>025-030>033-035>038-040-141200-
/O.EXP.KJAX.FW.W.0015.000000T0000Z-110214T0000Z/
/O.CON.KJAX.FW.W.0016.110214T1700Z-110214T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
706 PM EST SUN FEB 13 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
MONDAY...

ON MONDAY MAX TEMPERATURES AROUND 70 DEGREES COMBINED WITH
LINGERING DRY AIR WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO
BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE MONDAY AFTERNOON.
RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR A DURATION
OF 4 TO 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 12, 2:46 PM EST, 24 minutes earlier.

Area forecast discussion, Feb 12, 2:46 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EST SAT FEB 12 2011

...COOL AND DRY THIS WEEKEND...
...WARMER TREND AND DRY NEXT WEEK...

.SHORT TERM...
TONIGHT...HIGH PRES SYSTEM NEAR 1030 MB CENTERED NEAR SRN LA WILL
DOMINATE THE REGION TONIGHT AND RIDGE AXIS WILL STRETCH TO OVER NRN
FL. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPS TO PLUMMET
WITH A FREEZE EXPECTED OVER NE FL AND SE GA. FCST MINS ARE FROM
ABOUT 27 DEG W OF I-75 TO UPPER 20S AND LOWER 30S ELSEWHERE. AREAS
OF FROST ARE POSSIBLE THOUGH WINDS AND VERY LOW DEWPOINTS RIGHT NOW
MAY MITIGATE THAT. WILL UPGRADE FREEZE WATCH TO A WARNING.

SUNDAY...HIGH PRES OVER THE NRN GULF OF MEXICO WILL SHIFT EWD WITH
LLVL FLOW BECOMING WLY. WARMER TEMPS EXPECTED DUE TO RISING
HEIGHTS AND FULL SUN. FCST MAXES EXPECTED IN THE LOWER TO MID
60S. ANTICIPATE A WEAK ATLC SEA BREEZE DUE TO LIGHT WINDS AND
INCREASED LAND TEMPS. SUN NIGHT...CLEAR SKIES AGAIN AND LIGHT WINDS
WILL PRODUCE COLD OVERNIGHT TEMPS WITH MINS FCST IN THE LOWER TO MID
30S...WITH COLDEST TEMPS OVER INLAND NE FL WHERE CALM WINDS WILL BE
FOUND. PATCHY TO AREAS OF FROST ARE FCST. FOR NOW...WILL HOLD OFF ON
FREEZE WATCH FOR THE INLAND NE FL ZONES DUE TO MARGINAL CONDS.

MONDAY THROUGH TUESDAY...A BIT OF A PATTERN SHIFT OCCURS AS A LOW
PRES SYSTEM OVER THE ERN GREAT LAKES MOVES EWD DRAGGING THE TAIL END
OF A COLD FRONT/TROUGH OF LOW PRES INTO NRN GA AND SC LATE MON THEN
INTO OUR AREA LATE MON NIGHT/EARLY TUE. NO PRECIP EXPECTED. AS THE
LOW MOVES OUT INTO THE NE...SFC HIGH PRES BUILDS IN QUICKLY OVER THE
OHIO AND TN VALLEYS SWINGING OUR WINDS AROUND TO N AND THEN NE BY
TUE. AHEAD OF THE FRONT ON MON...TEMPS WILL AGAIN REBOUND NICELY AND
CONT THE WARMING TREND WITH UPPER 60S TO NEAR 70 EXPECTED. LOWS MON
NIGHT INTO THE UPPER 30S TO LOWER 40S AND HIGHS TUE NOT AS WARM DUE
TO FRONTAL PASSAGE AND LOWERING THICKNESSES. FCST MAXES MID TO UPPER
60S WITH STILL 70 DEG POSSIBLE OVER SW ZONES. PATCHY FOG POSSIBLE
INLAND NE FL TUE MORNING DUE TO INCREASED LLVL MOISTURE AND LIGHT
BOUNDARY LAYER WINDS.

.LONG TERM...WED-SAT.
LARGE SCALE PATTERN SHOWS WEAK MID LEVEL TROUGH NEAR THE E COAST ON
WED WHICH WILL MOVE OFFSHORE BY THU. A DEEP LAYER TROUGH NEAR THE W
COAST ON WED WILL SLOWLY SHIFT EWD BUT A STRONG SHORTWAVE TROUGH
LIFTS OUT OF THE MEAN TROUGH PSN LATE THU AND MARCHES ACROSS THE NRN
TIER OF STATES. MEAN LAYER RIDGING ACROSS THE SRN PLAINS AND MS
VALLEY AREA WILL SHIFT MOVE EWD AND AMPLIFY A BIT BEFORE BECOMING A
BIT SUPPRESSED SWD AS THE AFOREMENTIONED SHORTWAVE MOVES ACROSS THE
GREAT LAKES ON FRI/SAT. AT SFC...HIGH PRES SYSTEM CENTERED NEAR MID
ATLC COAST WILL WEAKEN WITH A RIDGE AXIS BECOMING ESTABLISHED ALONG
28N BY SAT. EARLY ON IN THE PERIOD...A WEAK COASTAL TROUGH PUSHES
SLOWLY WWD AND THEN DISSIPATES AS THE SFC RIDGE MOVES SWD FROM THE
MID ATLC. GFS ENSEMBLE RUN SHOWS HEIGHTS RISING ACROSS THE AREA AND
WILL RESULT IN MAX TEMPS NEAR TO ABOVE NORMAL. IN FACT...IT IS
POSSIBLE SOME INLAND LOCATIONS WILL REACH 80-82 DEG. GULF AND ATLC
SEA BREEZES WILL BE POSSIBLE EACH DAY. ALSO...WITH NO LARGE SCALE
FORCING OR ADEQUATE MOISTURE, POPS ARE FCST TO BE BELOW 20%.

&&

.AVIATION...
COOL DRY HIGH PRESSURE WILL KEEP VFR CONDITIONS IN PLACE THE REST
OF THE WEEKEND.

&&

.MARINE...
WINDS ARE SUBSIDING AS HIGH PRESSURE RIDGE BUILDS OVER THE AREA.
WILL ALLOW SCA TO EXPIRE AT 3 PM. WILL CARRY AN EXERCISE CAUTION
HEADLINE FOR THE OFFSHORE WATERS TONIGHT MAINLY DUE TO SEAS
LINGERING IN THE 4 TO 6 FT RANGE. CONDITIONS WILL BECOME FAVORABLE
FOR MARINERS ON SUNDAY AS WINDS SETTLE BELOW 10 KNOTS AND SEAS
DROP TO 1 TO 3 FEET IN THE AFTERNOON. WINDS WILL INCREASE MONDAY
EVENING TO NEAR HEADLINE LEVELS AHEAD OF A DRY BACKDOOR FRONTAL
PASSAGE LATE MONDAY NIGHT. WINDS WILL VEER TO THE NORTHEAST ON
TUESDAY WITH AN INCREASE TOWARDS ADVISORY LEVELS. A LIGHTER FLOW
IS EXPECTED WEDNESDAY THROUGH THE END OF THE WEEK AS HIGH PRESSURE
JUST NORTH OF THE AREA BUILDS SOUTH.

&&

.FIRE WEATHER...
ON SUNDAY...DRY AIRMASS ALREADY IN PLACE ALONG WITH MAX TEMPS
IN THE 60S WILL MAKE FOR ANOTHER RED FLAG EVENT ACROSS NORTHEAST
FLORIDA. ON MONDAY A TIGHTENING PRESSURE GRADIENT WILL INCREASE
WEST WINDS TO NEAR BREEZY CONDITIONS AND MAX TEMPS AROUND 70 WILL
MIX DOWN REMAINING DRY AIR TO SET THE STAGE FOR A POSSIBLE THIRD
STRAIGHT DAY OF RED FLAG CONDITIONS ACROSS NORTHEAST FLORIDA. A
WATCH IS NOW IN EFFECT. ALTHOUGH EXTENDED DURATIONS OF LOW RH
VALUES ARE EXPECTED IN SOUTHEAST GEORGIA...CONFIDENCE IN REACHING
REQUIRED WIND COMPONENT NOT HIGH ENOUGH TO ISSUE A WATCH AT THIS
TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  30  63  35  70 /   0   0   0   0
SSI  36  59  41  66 /   0   0   0   0
JAX  31  63  36  69 /   0   0   0   0
SGJ  35  60  39  67 /   0   0   0   0
GNV  29  63  32  70 /   0   0   0   0
OCF  29  64  31  70 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     RED FLAG WARNING FROM 11 AM TO 7 PM EST SUNDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WARNING FROM 1 AM TO 8 AM EST SUNDAY FOR ALACHUA-BAKER-
     BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WARNING FROM 3 AM TO 8 AM EST SUNDAY FOR CLAY-DUVAL-
     NASSAU-PUTNAM.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

SHASHY/SHULER/KEEGAN
Hazardous weather outlook, Feb 12, 2:36 PM EST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EST SAT FEB 12 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
236 PM EST SAT FEB 12 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...FREEZE WARNING FOR MUCH OF INLAND NORTHEAST FLORIDA TONIGHT...

HIGH PRESSURE OVER THE GULF COAST REGION WILL RESULT IN A DRY
AND COOL AIRMASS OVER THE LOCAL AREA THIS WEEKEND. FREEZING
TEMPERATURES ARE EXPECTED ACROSS MUCH OF SOUTHEAST GEORGIA
AND INLAND NORTHEAST FLORIDA TONIGHT.

A FREEZE WARNING IS IN EFFECT FOR MUCH OF INLAND NORTHEAST FLORIDA
TONIGHT WEST OF THE SAINT JOHNS RIVER. A FEW LOCATIONS ACROSS THE
SUWANNEE RIVER VALLEY MAY NEAR HARD FREEZE CONDITIONS FOR A BRIEF
PERIOD EARLY SUNDAY MORNING. AREAS OF FROST ARE EXPECTED.

DRY CONDITIONS WILL CREATE AN ELEVATED FIRE DANGER TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY...

A LIGHT FREEZE WILL BE POSSIBLE OVER WELL INLAND AREAS OF
NORTHEAST FLORIDA LATE SUNDAY NIGHT AND EARLY MONDAY MORNING.

NO OTHER HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 2:24 PM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union18 hr
Feb 12, 3:10 PM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more24 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.